# SDR ASOA201001148

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST RBL 18 OTBD POS AFT RADIUS FAILS NDT WITH AN INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT.   REMOVED RBL 18 VERTICAL POST AT F.S. 409+128 IAW SRM 51-42-06.   INSTALLED FASTENER AND POST AT F.S. 409+128 RBL 18 IAW SRM 51-42-22.  INSTALLED RIVETS AT RBL 18 FS 409+128 POST COMMON TO FLOORBEAM IAW SRM 51-42-06. TOPCOATED ALL FASTENERS IAW SRM 51-25-16 AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889, REVISION A.
